Discussiones Mathematicae Differential Inclusions 19 (1999) 123-129
Institute of Mathematics
Technical University of Zielona Góra
Podgórna 50, 65-246 Zielona Góra, Poland
The definition and some existence theorems for stochastic differential inclusion dZt ∈ F(Zt)dXt, where F and X are set valued stochastic processes, are given.
Keywords: stochastic processes, stochastic inclusions, set-valued semimartingals, stochastic differentials.
1991 Mathematics Subject Classification: 93E03, 93C03.
|||M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ. (1991).|
|||E. Michta, On stochastic inclusions with multivalued integrators, Stoch. Anal. Appl. (submitted to print).|
|||Ph. Proter, Stochastic Integration and Differential Equations, Springer-Verlag 1990.|
Received 19 August 1999